# SDR CA980608020

- Difficulty date: May 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Condition: Failed
- Location: Cabin
- Part time: 7,042 hours
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(CAN) ELECTRICAL BURNING SMELL IN CABIN.  BALLAST OF OVERHEAD LIGHTING AT ROW 5/6F FOUND BURNED.  PART TC:  6,154.
